# SDR HEEA0013970

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 066302440
- Condition: Failed
- Location: Cockpit
- Component: KPI552
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS CARD PRECESSES AND SLOW LOCALIZER.
